ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Mixed norm estimates for the Riesz transforms on the Heisenberg group

Boggarapu, Pradeep and Thangavelu, Sundaram (2015) Mixed norm estimates for the Riesz transforms on the Heisenberg group. In: MONATSHEFTE FUR MATHEMATIK, 178 (3). pp. 361-388.

[img] PDF
Mon_Mat_178_3_361_2015.pdf - Published Version
Restricted to Registered users only

Download (586kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00605-015-0790-z

Abstract

In this paper we prove weighted mixed norm estimates for Riesz transforms on the Heisenberg group and Riesz transforms associated to the special Hermite operator. From these results vector-valued inequalities for sequences of Riesz transforms associated to generalised Grushin operators and Laguerre operators are deduced.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER WIEN, SACHSENPLATZ 4-6, PO BOX 89, A-1201 WIEN, AUSTRIA
Keywords: Riesz transforms; Heisenberg group; Special Hermite functions; Weighted norm inequalities; Laguerre expansion; Grushin operator
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 12 Nov 2015 05:06
Last Modified: 12 Nov 2015 05:06
URI: http://eprints.iisc.ac.in/id/eprint/52714

Actions (login required)

View Item View Item